MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the rn, who had the patient until 1900, reported that she changed the tubing in the evening and that the pump was running fine.She appropriately charted on the lda for her 1600 charting as well.She changed the pump shortly before shift switch.When the night team came into the room at 2000, they noted that the pump was off.They turned the pump back on, checked the patient's sugar, and found it to be in the 30s.They gave her dextrose, and the patient recovered without any symptoms or issues.They asked the staff who were in the room from 1900-2000, and they don¿t recall seeing the pump off or on, they weren¿t really checking.They checked the pump and saw that it had run 100 cc since the rn from day shift changed the tubing, meaning her story tracks.When she changed the tubing, it was running fine.Contributing factors: patient has had disproportionate number of hypoglycemic events during her admission.The staff have suspicions of this patient perhaps sabotaging her own feeds in the past, but they don't think the patient did this time.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no discrepancies were noted.The device passed all testing.The pump was received for evaluation.Accuracy testing on the pump showed there was no evidence of feeding accuracy issues.The device passed service certification.This was the first time the device received service.A root cause and corrective actions could not be determined with the available information.No further action is needed at this time.We will continue to monitor reports and take action as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21925415
Report Number1423537-2025-00186
Device Sequence Number4008847
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown